MathSciNet Relay Station
MathSciNet bibliographic data
MR2510164 (2010e:53091) 53C38 (53D12)
Dong, Yuxin On indefinite special Lagrangian submanifolds in indefinite complex Euclidean spaces. J. Geom. Phys. 59 (2009), no. 6, 710–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement